# SDR AALA20031145

- Difficulty date: October 14, 2003
- Submitted: November 18, 2003
- Operation: Air carrier
- Aircraft: N384AA
- Make and model: Boeing 767323
- Aircraft serial: 26996
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE OBSERVED EMERGENCY LIGHT AT DOOR R1 INOPERATIVE.  REPAIRED BROKEN WIRE.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
